# SDR USAA2012071800008

- Difficulty date: July 17, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N749US
- Make and model: Airbus A319-112
- Aircraft serial: 1313
- Aircraft time: 32,279 hours, 20,913 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Module
- Part number: A1256406
- Condition: Defective
- Location: Rudder Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED UNCOMMANDED RUDDER MOVEMENTS ON CLIMB, AT LEAST SIX TIMES, ON BOTH AUTO PILOTS 1 AND 2, IN LEVEL FLIGHT AND TURNS.  DECLARED AN EMERGENCY AND RETURNED TO BOS.  REMOVED AND REPLACED BOTH LEFT AND RIGHT FLIGHT AUGMENTATION COMPUTERS AND BOTH AILERON/ELEVATOR COMPUTERS.  PER VENDOR TEARDOWN REPORT, THE NR 1 FLIGHT AUGMENTATION COMPUTER FAILED PT 10 DURING STRESS TESTING.  REPLACED IC10 AND Y1 ON A52 PCB TO CORRECT FAULTS.
